# SDR SWIA202504140012

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N574GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10259
- Aircraft time: 34,088 hours, 26,826 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

D: ELECTRIC ARCING FROM CAPTAIN SIDE MAP LIGHT DURING CLIMB. ELECTRICAL BURNING SMELL AFTER. LIGHT SHUT OFF AND FOUND PLT MAP CIRCUIT BREAKER 1P2 POPPED.C: MEL 33-11-1ACAT C DUE 04/22/25(REF RIL 12412)    (FLIGHT 5275 - FILED CLOSED)APR 13, 2025  STATION: DLH--DETERMINED SMELL AND ARCING CAME FROM CAPTS MAP LIGHT. COMPLIED WITH RIL 12412 REV A. VERIFIED NO ARCING WITH CB1-P2 OPEN.DEFERRED PER MEL 33-11-1ALOCATION: CA MAP LIGHTNO MAINTENANCE ACTION REQUIRED
